๐งช Ranson's Criteria for Acute Pancreatitis Severity
Estimates severity and mortality risk in acute pancreatitis using clinical data collected on admission and 48 hours later.
Enter your clinical parameters to see dynamic diagnostic readings.
`;
} else {
card.innerHTML = `
${res.score}
${res.title}
${res.desc}
๐ Result Interpretation
${res.desc}
๐ Normal Ranges
Ranson Score: 0โ2 (Mild; <1% mortality) | 3โ5 (Moderate; 10โ20% mortality) | 6โ11 (Severe pancreatitis; >50% mortality)
๐ก What This Means
Evaluates risk indices across age, WBC, glucose, LDH, AST, and 48-hour changes (BUN, hematocrit, calcium, hypoxia, fluids).
โ ๏ธ When to See a Doctor
Acute pancreatitis requires immediate hospital care; a Ranson score โฅ 3 indicates severe prognosis and systemic risk.
๐ Related Conditions
๐ฟ Related Remedies
๐งฎ Related Calculators
๐ฅ Medical Guidance & Consultation
Need personalized guidance? You can book a professional Homeopathic Consultation for a complete therapeutic assessment.
`;
}
}
function copyResult_hc_6a96528c2cd84(score, title) {
const text = "Ranson\'s Criteria for Acute Pancreatitis Severity Result:\nScore: " + score + "\nClassification: " + title + "\nReport generated via Toolfix.info";
navigator.clipboard.writeText(text).then(() => {
alert('Result copied to clipboard!');
});
}
function shareResult_hc_6a96528c2cd84(score) {
const shareUrl = window.location.origin + window.location.pathname + '?score=' + encodeURIComponent(score);
navigator.clipboard.writeText(shareUrl).then(() => {
alert('Share link copied to clipboard!');
});
}
// Auto-calculate on input
(function() {
const initAutoCalc = () => {
const wrapper = document.getElementById('hc_6a96528c2cd84-wrapper');
if (wrapper) {
wrapper.querySelectorAll('input, select').forEach(el => {
const eventName = el.tagName === 'SELECT' ? 'change' : 'input';
el.addEventListener(eventName, () => {
calc_hc_6a96528c2cd84(true);
});
});
}
};
if (document.readyState === 'loading') {
document.addEventListener('DOMContentLoaded', initAutoCalc);
} else {
initAutoCalc();
}
})();